Paracetamol Tablet “Blue” 500mg
 

DESCRIPTION

Paracetamol tablet is a white, round, flat tablet with “MP” logo on one surface and a

 score on the other side It contains the active ingredient paracetamol, which is a medicine used

to relieve mild to moderate pain. It is also useful for reducing fever.

Paracetamol can be used to relieve mild to moderate aches and pains associated with conditions

such as headaches, migraine, toothache, teething, colds and flu. It is also useful for

reducing fever and discomfort associated with colds and flu and following vaccinations.

 

 

INGREDIENT

Each 
tablet contains paracetamol 500 mg.

 

INDICATIONS

Relief mild to moderate
pain and fever.

 

OSAGE & ADMINISTRATION

Not recommended for children,
under the age of 6 years.

Do not exceed the recommended dosage.

Adults: One to two tablets every 4 to 6 hours up to a maximum of 8 tablets daily.

Children 6-12 years: One tablet 3 to 4 times daily as required.



CAUTIONS

Dosages in excess of those recommended may cause severe liver damage.
 
Patients suffering from liver or kidney disease should take paracetamol under medical supervision.

Do not use continuously for more than 10 days without consulting your doctor.


 

PACK SIZE

Bottle of 1000

 


 

繁體中文

簡體中文